# SDR FDEA201210243739

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N151120
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E AT 812, RIB WITH ATTACHED BONDING JUMPER SHOWS EVIDENCE OF CORROSION BETWEEN MATING SURFACES.   CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 57- 51-09, FIG.101, DETAIL VI, A1.  FABRICATED NEW RIB.  R & R RIB IAW-SRM-51-40-02, CAT."A" MAJOR REPAIR.
